# SDR 2009F00035

- Difficulty date: April 14, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N18601
- Make and model: Boeing 737-800
- Aircraft serial: 28402
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AV11 CHECK  B18601, CORROSION WAS FOUND ON FLOORBEAM AT STA 986.5 LBL 22.5 AND RBL 23 ABOUT 0.4 INCH X 0.4 INCH X 0.050 INCH. THIS IS A CPCP LEVEL 2 ITEM. REPAIRED THE CORRODED AREAS IAW SRM 53-00-51.
